# SDR IPXA2016031800905

- Difficulty date: March 14, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,603 hours, 10,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F5237230420000
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, AFT PIT DOOR FRAME 61 IS CRACKED.  R & R THE DOOR FRAME IAW EO A300-5230-57988-D.
